# SDR IPXA2016101509395

- Difficulty date: September 24, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 109,921 hours, 18,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B184101
- Condition: Corroded
- Location: Bs 1827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4, CORROSION WAS FOUND ON THE MAIN DECK SEAT TRACK AT BS 1827 , LBL 75.  REPAIRED IAW SRM 53-00-52-2R-6 REPAIR 6 REV.77 AND EO B747-5310-62130-A.
